Medical Questions > Conditions and Diseases > Skin Forum

Suddenly red thighs

Must Read
Acne is a common skin condition - but what types of acne can a person have? Start learning about acne here....
Does chocolate or greasy food cause acne? Learn the difference between fact and myth...plus who is at risk for getting acne?...
Severity of acne and symptoms vary by individual. Learn the difference between mild and sever acne here...and when you should seek medical help for acne....
User Profile
hello sir/madam,


My thighs got red suddenly.Dont know what happened?Little itching is their.I have used a cream,now itching was not their but my skin is still red in colour. Is it a serious problem?What precautions i have to take,please suggest me?
Did you find this post helpful?
|

User Profile
replied December 29th, 2010
Community Volunteer
it could be an allergic reaction to something / dry skin...benadryl might help.
|
Did you find this post helpful?

User Profile
replied December 29th, 2010
benadryl is a cough syrup right
|
Did you find this post helpful?

User Profile
replied December 29th, 2010
Community Volunteer
antihistimine (helps with itching)...
|
Did you find this post helpful?

User Profile
replied December 29th, 2010
thank you very much for your reply
|
Did you find this post helpful?
Tags: cream, skin
Quick Reply